# SDR SWAA115491

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 10,810 hours, 6,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR LIGHTING EGRESS LIGHT LENS COVER BROKEN.  INSTALL NEW LENS COVER ASSY PER MM.
